# SDR S02172025

- Difficulty date: July 10, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE A  BANG DURING ROTATION,  EGT PEAK 661 DEGREE C FOR SHORT TIME, THEN BACK TO NORMAL.  EEC BITE NO FAULT MESSAGE FOUND.  ENGINE INLET AND EXHAUST VISUALLY CHECKED NORMAL.  BLEED VALVE SYS CHECKED NORMAL.  BORESCOPE INSPECTION OF LP COMPRESSOR, HP COMPRESSOR, LP TURBINE & HP TURBINE NORMAL.  VSV SYS RIG CHECKED FOUND IGV STAGE MISRIGGED ABOUT HALF RIG PIN HOLE. CHIP DETECTOR & OIL FILTER CHECKED NORMAL.  GROUND ACTUATOR TEST NORMAL.  ENG PERFORMANCE TEST NORMAL. EXCEPT AT EPR 1.3 N1 HIGHER THAN LIMIT.  ENG RETURN TO SERVICE. A/C BACK TO TPE M/L REMOVED ENG. TEST CELL PERFORMED ENG WATER WASH,  FOUND PT4.95 TUBE DAMAGED, REPLACED. TEST CELL PERFORMED TEST 21 "PASSED".
